×

Found 6,925 Documents (Results 1–100)

100
MathJax

Representation of solutions of a certain integro-differential equation and applications. (English. Russian original) Zbl 07552491

J. Math. Sci., New York 263, No. 5, 675-690 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 78-93 (2019).
MSC:  45J05 45N05
PDF BibTeX XML Cite
Full Text: DOI

Spectral analysis of integro-differential equations arising in thermal physics. (English. Russian original) Zbl 07517593

Differ. Equ. 58, No. 2, 280-284 (2022); translation from Differ. Uravn. 58, No. 2, 275-279 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of the nonreal spectrum of the integro-differential Gurtin-Pipkin equation with relaxation kernels representable in the form of the Stielties integral. (English. Russian original) Zbl 07517589

Differ. Equ. 58, No. 2, 242-255 (2022); translation from Differ. Uravn. 58, No. 2, 238-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Well-posed solvability of integro-differential equations in spaces of vector functions holomorphic in a sector. (English. Russian original) Zbl 07517588

Differ. Equ. 58, No. 2, 227-241 (2022); translation from Differ. Uravn. 58, No. 2, 223-237 (2022).
MSC:  45J05 46E10 30E20
PDF BibTeX XML Cite
Full Text: DOI

An auditory cortex model for sound processing. (English) Zbl 07495202

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 56-64 (2021).
MSC:  92B20 45J05
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of a positive solution to a boundary value problem for a second order functional-differential equation. (English. Russian original) Zbl 1481.34083

Russ. Math. 65, No. 12, 1-5 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 3-8 (2021).
MSC:  34K10 45J05 45M20
PDF BibTeX XML Cite
Full Text: DOI

A solution to a boundary-value problem for integro-differential equations with weakly singular kernels. (English. Russian original) Zbl 1481.65264

Russ. Math. 65, No. 11, 1-13 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 3-15 (2021).
MSC:  65R20 45J05
PDF BibTeX XML Cite
Full Text: DOI

Exponential stability of semigroups generated by Volterra integro-differential equations with singular kernels. (English. Russian original) Zbl 1481.45008

Differ. Equ. 57, No. 10, 1402-1407 (2021); translation from Differ. Uravn. 57, No. 10, 1426-1430 (2021).
MSC:  45J05 45D05 45P05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference